# SDR YENA201704190287

- Difficulty date: April 19, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 26,078 hours, 8,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 136943
- Condition: No Test
- Location: Emergency Lights
- Part time: 26,078 hours, 8,625 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU (12WL) FAILED CAPACITY CHECK IAW T/C 33-51-00-710-003.   R & R THE EPSU IAW AMM 33-51-38.  OPS CHECKED GOOD.
